How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Anthony Bray, MD Your Own Question
Anthony Bray, MD
Anthony Bray, MD, Doctor
Category: Medical
Satisfied Customers: 10341
Experience:  14 years experience in the field of Family Practice
13781349
Type Your Medical Question Here...
Anthony Bray, MD is online now
A new question is answered every 9 seconds

I got a prescription for Azithromycin 250MG. I'm suppose to

Customer Question

I got a prescription for Azithromycin 250MG. I'm suppose to take Two pills the first day and then one 250mg once daily on days 2 through 5. I took a regular tylenol few hours before I picked up my prescription. Just wondering how this might affect me
JA: What medications do you take daily? Are you allergic to any medications?
Customer: I don't take any meds on a regular basis just a tylenol when I need one. As far as I know I'm not allergic to any meds
JA: Anything else in your medical history you think the doctor should know?
Customer: Not that I can think of
Submitted: 10 months ago.
Category: Medical
Expert:  Anthony Bray, MD replied 10 months ago.

Hello!

You are concerned as to potential side effects ?

The Azithromycin is usually well tolerated

It is common than some people may have GI side effects ...

So stomach irritation may occur --- some may have diarrhea ...

These may be the most common adverse effects with Azithromycin but if diarrhea It is usually mild in character and short duration

I hope that this is helpful for you

Let me know if you have further questions or concerns

I will be happy to get back with you

If my answer has been helpful and to your satisfaction then please remember to leave positive feedback

Thank you and Best Regards,

Anthony Bray MD